کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1540923 996670 2008 5 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Probabilistic teleportation of an arbitrary superposition of symmetric two-atom Dicke states in cavity QED
موضوعات مرتبط
مهندسی و علوم پایه مهندسی مواد مواد الکترونیکی، نوری و مغناطیسی
پیش نمایش صفحه اول مقاله
Probabilistic teleportation of an arbitrary superposition of symmetric two-atom Dicke states in cavity QED
چکیده انگلیسی
A scheme is discussed for probabilistic teleportation of a special type of two-atom pure state - an arbitrary superposition of symmetric two-atom Dicke states. The scheme follows the previous idea [S.B. Zheng, Phys. Rev. A 69 (2004) 064302], which is proposed for approximate and probabilistic teleportation of an atomic state through only a detection on the sender atom. In principle, the present scheme can achieve faithful teleportation by resorting to a very different model, which depicts the resonant interaction of a Λ-type three-level atom with a two-mode cavity field. The scheme can also be used for teleportation of an arbitrary superposition of symmetric multi-atom Dicke states.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Optics Communications - Volume 281, Issue 10, 15 May 2008, Pages 2849-2853
نویسندگان
, , , , ,